# SDR UIEA2024051100382

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA HOLE FOUND CRACK AT RH STA 880 TENSION TIE FILLER AREA( FILLER REPLACED AS PER RI-53-40-16901 REV.A. NO FURTHER DEFECTS NOTED. )
